# SDR CA970306012

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Air Ground
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

(CAN) UNABLE TO RETRACT LANDING GEAR, LANDING GEAR LEVER WOULD NOT PASS THE OFF POSITION. DUMPED FUEL AND RETURNED. CLEANED AIR/GROUND SENSOR ACTUATOR CONNECTOR.
